# SDR MASA2013110667944

- Difficulty date: November 6, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 24,276 hours, 19,864 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/FUMES FWD & AFT LAVATORIES DURING TAKEOFF.  MX CLEARED BLEEDS OF RESIDUAL COMPRESSOR WASH FLUID.
